# SDR FDEA2019101082488

- Difficulty date: August 16, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA7223
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD: UNDERSIDE OF HINGE SEGMENT #5 AT ATTACH POINT WITH MCD HAS CORROSION. AREAS   MRKD IN RED (DOT 5) 5121818: CONSIGNADO, FREDERICK J - 19-SEP-2019 02:20  REMOVED CORROSION FROM NOTED HINGE SEGMENT MATERIAL   REMAINING IS .066 IS OUT OF LIMITS PER SRM 52-30-16-1A C/W  REPAIR PER EA-1-5230-T0349272 PT1  REMOVED CORROSION FROM NOTED AREA OF HINGE SEGMENT 519(A)   IAW ER-1903662 & SRM 52-30-16-1A.
